# SDR UPS01235621

- Difficulty date: March 27, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER F.S. AT WING CENTER SECTION BETWEEN BS 775 TO BS 800 AND RBL 13 WEBS CRACKED AND CORRODED.  REMOVE WEB AT LWR FUSELAGE CENTER SECTION BETWEEN 767 TO 830 RBL13 AS PER B727 SRM 51-30-02  REMEOVED AND REPLACED DAMAGE WEB LOWER CENTER WING SECTION BS 775 TO 800 RBL 13 AS PER SRM 51-30-02.
